

Agenda

Thank you for your interest in the project, "Fostering digitisation of public sector and green transition in Europe through the use of an innovative European GovTech platform" (GovTech Connect). GovTech Connect is a project created under DG CONNECT of the European Commission and carried out by a consortium formed by Intellera, The Lisbon Council, Politecnico di Milano and PUBLIC.

One of the major outcomes of the project is the creation of an online community — a space for collaboration and knowledge sharing and an information hub to serve the entire EU GovTech marketplace. This Webinar celebrates the **launch of this online community**, with specific reference to our **GovTech Connect Collection** on JoinUp, the virtual home of GovTech Connect.

This Webinar will be split into three main sessions. The first session of the Webinar will be dedicated to **keynote speakers from international organisations** who will present the ways in which the GovTech ecosystem can be fostered and what each one is doing in their context for supporting & fostering the GovTech community. The second part of the Webinar will be dedicated to **launching the online community** and briefly **explaining the GovTech Connect project**. The final session of the Webinar will be dedicated to a GovTech Panel, in which a series of national GovTech experts/practitioners will be invited to share **national relevant examples** and their real experiences, supporting start-ups.

Our Keynote speakers are:

- Gudrun Stock, European Commission, DG CONNECT, Deputy Head of Unit eGovernment and Trust
- Andrea Halmos, European Commission, DG DIGIT, Deputy Head of Unit Interoperability
- Carlos Santiso, OECD, Head of Division Digital, Innovative and Open Government

Our GovTech panelists are:

- Lars Persson Skandevall, GovTech Sweden/Bron CEO (ICT Cluster and Digital Innovation Hub of the region of Västernorrlandm, Sweden)
- Kamila Gasinska, Lithuanian Innovation Agency, Partnerships Lead GovTech Lab Lithuania
- Yiannis Giannarakis, GRNET Greek Research & Technology Network, Digital Innovation Coordinator
- Lucia Errandonea, GOBE (Madrid, Spain), GovTech Project Manager

Here below is the agenda for the Webinar, to take place Monday, 17 April, from 14:30 – 16:30 CEST.

Time	Timing	Item	Detail	Session lead			
5 min	14:30-14:35	Welcome & introduction	Description of the event, objectives and expected results	Intellera Consulting			
Keynote Speakers from International Organisations							
30 min	14:35-15:05	Keynote Speakers	Presentation of the European and international GovTech ecosystems by: • Gudrun Stock, European Commission, DG CONNECT, Deputy Head of Unit eGovernment and Trust • Andrea Halmos, European Commission, DG DIGIT, Deputy Head of Unit Interoperability • Carlos Santiso, OECD, Head of Division - Digital, Innovative and Open Government	European Commission and other international organisations representatives			

Time	Timing	Item	Detail	Session lead			
GovTech	GovTech Connect Overview						
10 min	15:05-15:15	Project overview	Presentation includes: the project timeline, key milestones, and main topics (e.g., including trainings offered, the foresight study to be written, and the animation of the community)	Intellera Consulting			
10 min	15:15-15:25	Bootcamps launch	Presentation and launch of the first two boot camps, their objectives and topics	PUBLIC			
5 min	15:25-15:30	Our trainings	Presentation of the Design Thinking Training Opportunities	POLIMI			
5 min	15:30-15:35	Foresight Study/ Synergies with other communities / initiatives	Presentation of the Foresight Study, catalogue of initiatives, and synergies with the GovTech Incubator	Lisbon Council			
5 min	15:35-15:40	Laying the foundation of the GovTech community	Presentation of the online community and main features	Intellera Consulting			
Panel of 0	SovTech Nationa	l Case Studies					
45 min	15:40-16:25	GovTech Policy Panel	Each of the 4 panelists will be given 7/8 minutes to present their national case studies/experiences and will then be engaged by the moderator with some questions. The panelists are: • Lars Persson Skandevall, GovTech Sweden/Bron – Sweden case • Kamila Gasinska, Lithuanian Innovation Agency – GovTech Lab Lithuania – Lithuania case • Yiannis Giannarakis, GRNET - Greek Research & Technology Network – Greece case • Lucia Errandonea, GOBE (Madrid, Spain) – Spanish case	Intellera Consulting			
Conclusion							
5 min	16:25-16:30	Closing	Closing remarks & Next steps	DG CONNECT and Intellera Consulting			

